# SDR SWIA2020050150427

- Difficulty date: February 22, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 38,385 hours, 37,102 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, I

## Discrepancy

STGR 3 CRACKED ON OUTBOARD SIDE AT FS 280.0.    (C-CHECK) RO 4/30/2020   REMOVED AND REPLACED SPLICE ANGLE ON OUTBOARD SIDE OF S-3L AT FS280 IAW: CRJ200 SRM. TOPCOAT APPLIED IAW: CRJ200 SRM.
